Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jennyjen2269

accutane and increased snacking?

Recommended Posts

this is my 2nd time on accutane, and i have noticed i am snacking A LOT more than usual. and now that i think back, it was the same my first time on accutane as well. i actually weighed the most i ever have while taking accutane the first time around.

has anyone else had this happen to them?

its so weird, i normally eat very healthy, but when im on accutane, all i want is pie, cake, cookies, etc.

its almsot like i cant help it and have to eat it lol.

im not sure if its the accutane, or just a coincidence, but i really think its gotta do with the accutane.

i never heard of this being a side effect before, so just curious if anyone else went through this?

thanks!

Share this post


Link to post
Share on other sites

Since ive been on accutane ive been snacking and eating like crazy...Ive been craving sweets like never before!!! Its normal i think

Share this post


Link to post
Share on other sites

I've been eating a lot right now too, but I think its mainly bc im at home and there is food everywhere, where as at school I have to go get food, or buy it, since i hate cooking. It works out for me right now since my goal is to put on weight the next 3 months or so.

Share this post


Link to post
Share on other sites
Since ive been on accutane ive been snacking and eating like crazy...Ive been craving sweets like never before!!! Its normal i think

oh ok thanks! this is exactly how i am. glad to know someone else is going through the same stuff!

i also read somewhere that when your body is craving sweets, your actually just thirsty, which can make sense since accutane like dries you out kinda....but i dont know.

plus with the holiday season and all these cookies and candy etc it makes it even harder to resist!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×